# SDR HEEA082395

- Difficulty date: December 12, 2002
- Submitted: December 23, 2002
- Operation: General aviation
- Aircraft: N4253S
- Make and model: Skrsky S76A
- Aircraft serial: 760035
- Aircraft time: 18,782 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Transceiver
- Part number: 066104701
- Part serial: 8211
- Condition: Weak
- Location: Adf
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WEAK RECEIVE AUDIO, WON'T POINT TO STATIONS. IN SHOP REPAIR.
